# SDR AWXA0001997

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531128020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR SUPPORT AT Y-81 FR 14R, 15R AND 16R CORRODED.  FWD GALLEY FLOOR SUPPORT AT Y-81 FR12R-16R REPLACED AS PER A320 SRM 53-11-15 FIG 203.
